Growth functions of surface groups.
Mathematische Annalen, Tome 293 (1992) no. 4, pp. 239-258
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1992__293_4_164956,
author = {J.W. Cannon and Ph. Wagreich},
title = {Growth functions of surface groups.},
journal = {Mathematische Annalen},
pages = {239--258},
year = {1992},
volume = {293},
number = {4},
zbl = {0734.57001},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__293_4_164956/}
}
J.W. Cannon; Ph. Wagreich. Growth functions of surface groups.. Mathematische Annalen, Tome 293 (1992) no. 4, pp. 239-258. http://geodesic.mathdoc.fr/item/MAN_1992__293_4_164956/